Causes Spots On The Face?
Why do my faces come out with spots, even though I didn’t have them, but when I stopped using crem out there …
Thank you for asking HealthReplies.com.
Spots on facial skin after stopping using certain creams can indicate withdrawal symptoms (withdrawal symptoms). Frequently, this complaint arises due to the use of creams that contain steroids or some other substance. The use of this cream is not recommended to be done suddenly, especially without first consulting a doctor. If you really want to stop for some reason, you better check yourself first to the doctor so that you are taught how to stop well.
In addition to the cream, spots on your facial skin may also occur due to other factors, such as allergies or irritation (such as cosmetics or soap used), skin infections (such as folliculitis, blackheads, pimples, prickly heat, fungus) post-inflammatory hyperpigmentation, melasma, ephelides, lentigo, nevus, hyperkeratosis, and so on.
Without a direct inspection, it is certainly difficult to ascertain the cause of your complaint. Therefore, it is safer if you direct yourself to a doctor or dermatologist so that you can be given appropriate treatment. Some types of creams, special soaps, moisturizers, or other therapeutic modalities can be recommended by your doctor so that your complaints are resolved.
At home, the following handling steps you should do:
Do not squeeze or slough off the spots by force, especially with dirty hands
Take a shower and wash your face regularly, using a mild cleansing soap, tailored to your skin type
Do not rub excessive skin
Use sunscreen and moisturizer on your skin before your activity
Drink plenty of water, eat fruits and vegetables
Go to sleep early, don't stay up
Limit activities in polluted, dusty and direct exposure to sunlight
Do not just give drugs, creams, ointments, or any substance on the spots on the skin without consulting first to the doctor
Hope this helps ...